| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.After replacing the battery pins, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that the battery pin of their device was missing.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.